Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Ultrasound shows thick endometrium and hyperechoic. Reason for stopped periods?

hello doc.. i just had my ultrasound taken 10hrs ago.. my concern was i had my last menstrual period on feb 8 of this year and ended last april 10. Doc, what is meant by thick endometrium and hyperechoic? what do you think is the reason for my menstruation? is it possible for me to get pregnant? hoping for your help. thanks
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Thick endometrium can be seen in different conditions among them main one is the hormonal imbalance.
In case of progesterone deficiency, estrogen will lead to over growth of endometrium. That can lead to continuous bleeding.
Better to undergo one D&C, histopathological examination of the tissue followed by hormonal treatment.
With this possibly the problem can be treated and you may not have any problem with future fertility.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor